Menu

Earth Institute Research Projects

Taylor’s law, via ratios, for some distributions with infinite mean

Lead PI: Prof. Joel E. Cohen

Unit Affiliation: Laboratory of Populations

January 2014 - January 2017
Inactive
Global ; New York City, NY
Project Type: Research

RESEARCH TEAM:

Victor de la Pena, Mark Brown

COLUMBIA UNIVERSITY COLLABORATORS:

Department of Statistics

PUBLICATIONS:

Brown, Mark, Cohen, Joel E. and de la Peña, Victor 2017 Taylor’s law, via ratios, for some distributions with infinite mean. Journal of Applied Probability 54(3):1-13. (September 2017) doi:10.1017/jpr.2017.25

KEYWORDS

infinite mean taylor's law

THEMES

Restless earth